# SDR REXA2015041400407

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 22,965 hours, 20,506 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS WATER FIRE EXTINGUISHER DIFFICULT TO ROTATE.  REPLACED H2O FIRE EXTINGUISHER WITH SERVICEABLE EXTINGUISHER IAW AMM 26-23-01.
